# SDR CALA2013101191959

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 47,729 hours, 10,181 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Terminal
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE BROKEN TERMINAL STRIPS ON BOTTOM SIDE OF MID GALLEY TABLE TOP.  AFFECTED TERMINAL STRIPS ARE M25231TB02 & M25231TB03 UNDER THE FWD MID GALLEY TABLE TOP & M2532TB05 UNDER THE AFT MID GALLEY TABLE TOP.  IAW WDM 25-32- 22 PG 1 SHT 2 & WDM 25-32-21 PG 1.  REPLACED TERMINAL STRIPS & PERFORMED EMERGENCY LIGHT OPERATION CHECK. WD 25-32-22, IPC 25-30-0 1A-003A & AMM 33-50-00.
